MathSciNet Relay Station
MathSciNet bibliographic data
MR756022 (86a:53007) 53A10 (35J65 49F10)
Kawai, Shigeo A theorem of Bernstein type for minimal surfaces in ${\bf R}\sp{4}$. Tohoku Math. J. (2) 36 (1984), no. 3, 377–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement